Distributed Solution of High-Order Compact Difference Schemes for Multidimensional Convection-Diffusion Equations

Matthew F. Dixon, Chih Jeng Kenneth Tan. Distributed Solution of High-Order Compact Difference Schemes for Multidimensional Convection-Diffusion Equations. In Vipin Kumar, Marina L. Gavrilova, Chih Jeng Kenneth Tan, Pierre L Ecuyer, editors, Computational Science and Its Applications - ICCSA 2003, International Conference, Montreal, Canada, May 18-21, 2003, Proceedings, Part III. Volume 2669 of Lecture Notes in Computer Science, pages 226-235, Springer, 2003. [doi]

Authors

Matthew F. Dixon

This author has not been identified. Look up 'Matthew F. Dixon' in Google

Chih Jeng Kenneth Tan

This author has not been identified. Look up 'Chih Jeng Kenneth Tan' in Google